Advertisement

Journal of Mathematical Sciences

, Volume 206, Issue 6, pp 688–693 | Cite as

PI-exponents of some Simple Algebras with Unit

  • S. P. Mishchenko
  • O. A. Bogdanchuk
Article

Abstract

Over a field of characteristic zero we have constructed a discrete series of simple finite-dimensional algebras with unit. Its sequence of dimensions is not bounded, but PI-exponents are different fractional numbers strictly less than 4.

Keywords

Variety Versus Young Diagram Jordan Algebra Simple Algebra Free Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Giambruno, S. Mishchenko, and M. Zaicev, “Algebras with intermediate growth of the codimensions,” Adv. Appl. Math., 37, No. 3, 360–377 (2006).CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    A. Giambruno, A. Regev, and M. Zaicev, “Simple and semisimple Lie algebras and codimension growth,” Trans. Am. Math. Soc., 352, No. 4, 1935–1946 (2000).CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    A. Giambruno, I. Shestakov, and M. Zaicev, “Finite dimensional nonassociative algebras and codimension growth,” Adv. Appl. Math., No. 47, 125–139 (2011).Google Scholar
  4. 4.
    A. Giambruno and M. Zaicev, “Exponential codimension growth of P.I. algebras: an exact estimate,” Adv. Math., 142, 221–243 (1998).CrossRefMathSciNetGoogle Scholar
  5. 5.
    A. Giambruno and M. Zaicev, “On codimension growth of finitely generated associative algebras,” Adv. Math., 140, 145–155 (1998).CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    A. Giambruno and M. Zaicev, Polynomial Identities and Asymptotic Methods, Math. Surveys Monographs, Vol. 122, Amer. Math. Soc., Providence (2005).MATHGoogle Scholar
  7. 7.
    A. Giambruno and M. Zaicev, “Codimension growth of special simple Jordan algebras,” Trans. Am. Math. Soc., 362, No. 6, 3107–3123 (2010).CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    O. A. Malyusheva, S. P. Mishchenko, and A. B. Verevkin, “The Lie algebras varieties series of different fractional exponents,” Dokl. Bolg. Akad. Nauk, 66, No. 3, 321–330 (2013).MATHMathSciNetGoogle Scholar
  9. 9.
    M. V. Zaicev, “Integrality of exponents of growth of identities of finite-dimensional Lie algebras,” Izv. Math., 66, 463–487 (2002).CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    M. V. Zaicev, “Identities of finite dimensional unitary algebras,” Algebra Logika, 50, No. 5, 563–594 (2011).MathSciNetGoogle Scholar
  11. 11.
    M. V. Zaicev and D. Repovsh, “Four-dimensional simple algebra with fractional PI-exponent,” Math. Notes, 95, No. 4, 538–553 (2014).Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Ulyanovsk State UniversityUlyanovskRussia

Personalised recommendations